# SDR DLM11991162

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Component: 60545708
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL IN FORWARD PART OF PLANE, FAIRLY NOTICEABLY.  TURNED OFF CABIN BUSS AND SITUATION IMPROVED.  ISOLATED SOURCE TO NR 1 RECIRC FAN.  REPLACED SAME.
